# SDR QXEA2012061500465

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 3,429 hours, 3,499 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 617
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,429 hours, 3,499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RT MAIN GEAR DOWN AND LOCKED (GREEN) LIGHT REMAINED ILLUMINATED.  ALL 3 SECONDARY DOWN/LOCKED LIGHTS WERE OUT AS NORMAL. THE F/A VERIFIED BOTH MAIN GEAR WERE UP.  MANUAL EXTENSION WAS ACCOMPLISHED TO RETURN TO DEPARTURE.  LANDING UNEVENTFUL. R & R LANDING GEAR CONTROL PANEL IAW MM TASK 32-31-01-000-801 AND 32-31-01-400-801. OPS GOOD. PERFORMED RETRACTION/EXTENSION CHECK OF GEAR IAW TASK 32-31-00-867-801.  NO DEFECTS NOTED, INDICATION CHECKED GOOD.  RETURNED TO SERVICE.
